CaltechAUTHORS
  A Caltech Library Service

Stability of High Order Accurate Difference Methods for Parabolic Equations with Boundary Conditions

Varah, J. M. (1971) Stability of High Order Accurate Difference Methods for Parabolic Equations with Boundary Conditions. SIAM Journal on Numerical Analysis, 8 (3). pp. 569-574. ISSN 0036-1429. http://resolver.caltech.edu/CaltechAUTHORS:20120802-161426394

[img]
Preview
PDF - Published Version
See Usage Policy.

447Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120802-161426394

Abstract

We consider high order accurate difference schemes for second order parabolic equations in the quarter-plane x ≥ 0, t ≥ 0. We discuss the stability of these schemes for the mixed initial boundary value problem when particular high order accurate discrete boundary conditions are used.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/0708054DOIUNSPECIFIED
http://epubs.siam.org/doi/abs/10.1137/0708054PublisherUNSPECIFIED
Additional Information:© 1971 Society for Industrial and Applied Mathematics. Received by the editors September 22, 1970; and in revised form November 2, 1970; Published online 14 July 2006.
Record Number:CaltechAUTHORS:20120802-161426394
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120802-161426394
Official Citation:Stability of High Order Accurate Difference Methods for Parabolic Equations with Boundary Conditions Varah, J. SIAM Journal on Numerical Analysis 1971 8:3, 569-574
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32897
Collection:CaltechAUTHORS
Deposited By: Aucoeur Ngo
Deposited On:02 Aug 2012 23:52
Last Modified:26 Dec 2012 15:48

Repository Staff Only: item control page